Sobre elección de denominadores en aproximación tipo-Padé

  1. Ramón Angel Orive Rodríguez
  2. Pablo González Vera
  3. Luis Casasús Latorre
Journal:
Revista de la Academia Canaria de Ciencias: = Folia Canariensis Academiae Scientiarum

ISSN: 1130-4723

Year of publication: 1990

Volume: 1

Issue: 1

Pages: 125-132

Type: Article

Abstract

In [l],Gammel et al. propose to approximate an analytical function in those points of the segment joining two branch points of such a funtion,making use of certain Pade-type Approximants, in view of the poor results obtained via Pade Approximants. In this paper, the power of such method is proved, by giving some results about geometric convergence for sequences of these Approximants.